Alert archive / Kentucky / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 94, NWS Wilmington, OH

April 29, 20175 counties in Kentucky; 4 counties in Indiana

NWS Wilmington, OH issued this severe thunderstorm warning at Apr 29, 2017, 7:53 AM EDT for 5 counties in Kentucky; 4 counties in Indiana. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 29, 2017, 7:53 AM EDT (11:53 UTC)
Expired
Apr 29, 2017, 8:45 AM EDT
In force
52 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Dearborn County, IN, Ohio County, IN, Ripley County, IN, Switzerland County, IN, Boone County, KY, Carroll County, KY, Gallatin County, KY, Grant County, KY, Owen County, KY

The radar

The Louisville radar (KLVX), 109 km from the middle of the area, began a volume at 11:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 11.9 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2017-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2017-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 419 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1645 m above ground
0-6 km bulk shear
76 kt
0-1 km storm-relative helicity
419 m²/s²
0-3 km storm-relative helicity
848 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

456 
WUUS51 KILN 291153
SVRILN
INC029-115-137-155-KYC015-041-077-081-187-291245-
/O.NEW.KILN.SV.W.0094.170429T1153Z-170429T1245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
753 AM EDT SAT APR 29 2017

The National Weather Service in Wilmington has issued a

* Severe Thunderstorm Warning for...
  Ohio County in southeastern Indiana...
  Southeastern Ripley County in southeastern Indiana...
  Southwestern Dearborn County in southeastern Indiana...
  Switzerland County in southeastern Indiana...
  Carroll County in northern Kentucky...
  Southern Boone County in northern Kentucky...
  Northwestern Grant County in northern Kentucky...
  Northwestern Owen County in northern Kentucky...
  Gallatin County in northern Kentucky...

* Until 845 AM EDT.

* At 752 AM EDT, a severe thunderstorm was located near Madison,
  moving northeast at 50 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Carrollton, Aurora, Rising Sun, Vevay, Warsaw, Dillsboro, Florence,
  Kentucky Speedway, Wilmington, Pleasant, Hartford, Glencoe,
  Fairview, Ghent, Sanders, Sparta, Patriot, Worthville, Prestonville
  and Brooksburg.

This includes I-71 in Kentucky between mile markers 39 and 67.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3874 8526 3873 8524 3870 8522 3869 8520
      3891 8520 3892 8529 3908 8493 3873 8471
      3859 8513 3858 8521 3863 8523 3872 8533
      3874 8533
TIME...MOT...LOC 1152Z 242DEG 42KT 3867 8547 

HAIL...1.00IN
WIND...60MPH
 
$$

AR
2 follow-up statements
283 
WWUS51 KILN 291215
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
815 AM EDT SAT APR 29 2017

INC029-115-137-155-KYC015-041-077-081-187-291245-
/O.CON.KILN.SV.W.0094.000000T0000Z-170429T1245Z/
Ohio IN-Ripley IN-Dearborn IN-Switzerland IN-Carroll KY-Boone KY-
Grant KY-Owen KY-Gallatin KY-
815 AM EDT SAT APR 29 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 AM EDT
FOR OHIO...SOUTHEASTERN RIPLEY...SOUTHWESTERN DEARBORN...
SWITZERLAND...CARROLL...SOUTHERN BOONE...NORTHWESTERN GRANT...
NORTHWESTERN OWEN AND GALLATIN COUNTIES...

At 814 AM EDT, a severe thunderstorm was located near Vevay, moving
northeast at 50 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Carrollton, Aurora, Rising Sun, Vevay, Warsaw, Dillsboro, Florence,
Kentucky Speedway, Wilmington, Pleasant, Hartford, Glencoe, Fairview,
Ghent, Sanders, Sparta, Patriot, Worthville, Prestonville and
Brooksburg.

This includes I-71 in Kentucky between mile markers 39 and 67.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3874 8526 3873 8524 3870 8522 3869 8520
      3891 8520 3892 8529 3908 8493 3873 8471
      3859 8513 3858 8521 3863 8523 3872 8533
      3874 8533
TIME...MOT...LOC 1214Z 242DEG 42KT 3879 8517 

HAIL...1.00IN
WIND...60MPH
 
$$

Coniglio
780 
WWUS51 KILN 291242
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
842 AM EDT SAT APR 29 2017

INC029-115-137-155-KYC015-041-077-081-187-291252-
/O.EXP.KILN.SV.W.0094.000000T0000Z-170429T1245Z/
Ohio IN-Ripley IN-Dearborn IN-Switzerland IN-Carroll KY-Boone KY-
Grant KY-Owen KY-Gallatin KY-
842 AM EDT SAT APR 29 2017

...THE SEVERE THUNDERSTORM WARNING FOR OHIO...SOUTHEASTERN RIPLEY...
SOUTHWESTERN DEARBORN...SWITZERLAND...CARROLL...SOUTHERN BOONE...
NORTHWESTERN GRANT...NORTHWESTERN OWEN AND GALLATIN COUNTIES WILL
EXPIRE AT 845 AM EDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.  However gusty
winds and heavy rain are still possible with this thunderstorm.

Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.

LAT...LON 3874 8526 3873 8524 3870 8522 3869 8520
      3891 8520 3892 8529 3908 8493 3873 8471
      3859 8513 3858 8521 3863 8523 3872 8533
      3874 8533
TIME...MOT...LOC 1242Z 242DEG 42KT 3894 8481 

$$

Coniglio

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 7:49 AM EDT, 4 minutes earlier.

Area forecast discussion, Apr 29, 7:49 AM EDT, 4 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
749 AM EDT Sat Apr 29 2017

.SYNOPSIS...
Showers and thunderstorms will continue to develop today along a
slow moving warm front. Drier conditions are expected Sunday when
the warm front is forecast to be near Lake Erie. A strong cold
front accompanied by thunderstorms and gusty winds will push
through early Monday.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Warm front situated near the Ohio River is the focus for
thunderstorms development. Thunderstorms are resulting from
moisture transported on a 35 knot low level jet lifting over the
front in the presence of multiple mid level short waves. These
thunderstorms are forming in an environment containing little
to no surface based CAPE, while elevated CAPE is near 1000 J/KG.
Torrential rain and isolated damaging wind and large hail have
been occurring with the thunderstorms, which have been training
across the same locations. Radar estimates indicate over 2
inches of rain so far mainly near the Ohio River.

Models suggest the front will be lifting north across the area
today. Expect thunderstorms to continue to develop, and
torrential downpours will persist with the airmass holding 1.6
inches of PWAT. Will keep flash flood watch in effect through
11 am. Based on latest radar and model trends, have expanded
watch in area to include parts of Central Ohio including
Columbus.

Thunderstorms have generally weakened below severe limits early
this morning. However, daytime heating may allow more severe
cells to develop later this morning and this afternoon as
instability rise with daytime heating.

Temperatures will vary notably with respect to frontal position.
Highs are expected to reach the mid 80s far south, the mid 70s
near I-70, and the mid 60s far north.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SUNDAY/...
Warm front will be north of the area near the Great Lakes
tonight through Sunday. Expect only a low chance for showers and
thunderstorms in this weather regime lacking deep moisture and
favorable forcing.

Southerly breezes in the warm sector will carry warmer
temperatures, with highs in the 80s forecast for all locations.

&&

.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
Strong cold front extending from well stacked low pressure will
move in from the west late Sunday night through Monday morning.
A band of showers and thunderstorm will develop along the front
and move across the area by Monday afternoon. Strong southwest
winds will usher in cooler temperatures behind the cold front,
with gusts reaching 40 mph Monday afternoon. For Tuesday, high
pressure is forecast to bring dry weather, and gradually
subsiding winds.

The next low pressure system is forecast to track into the Ohio
Valley Wednesday and Thursday, producing the likelihood for
showers. Shower chances will linger Friday under an upper trough
following the surface low.

Expected conditions at the surface and aloft point to a cooling
trend. Near normal highs in the upper 60s Monday will slip to
the lower 60s by Friday under cold advection, clouds and precip.

&&

.AVIATION /12Z SATURDAY THROUGH WEDNESDAY/...
Slow moving front is the focus for thunderstorms that will
continue to impact TAF sites with less than ideal flight
conditions. Improvement to VFR is expected by noon at southern
sites as the front lifts to Northern Ohio, carrying
thunderstorms with it. MVFR conditions accompanying the
thunderstorms will tend to persist until late afternoon at
northern sites closer to the front. Wind direction will vary
with frontal movement, with east winds becoming south by the end
of the forecast. VFR should prevail late in the forecast as
drier air arrives in the warm sector. South winds will gust over
20 knots at CVG near the end of their 30 hour TAF.

OUTLOOK...MVFR ceilings and visibilities with thunderstorms are
possible Sunday night and Monday. Wind gusts to 35 kt possible
Sunday into Tuesday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Flash Flood Watch until 11 AM EDT this morning for OHZ042-
     051>055-060>065-070>074-077>082-088.
KY...Flash Flood Watch until 11 AM EDT this morning for KYZ089>100.
IN...Flash Flood Watch until 11 AM EDT this morning for INZ050-058-
     059-066-073>075-080.

&&

SYNOPSIS...Coniglio
NEAR TERM...Coniglio
SHORT TERM...Coniglio
LONG TERM...Coniglio
AVIATION...Coniglio
Hazardous weather outlook, Apr 29, 5:12 AM EDT, 2 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
512 AM EDT Sat Apr 29 2017

OHZ026-034-035-043>046-056-300915-
Hardin-Mercer-Auglaize-Shelby-Logan-Union OH-Delaware-Licking-
512 AM EDT Sat Apr 29 2017

This Hazardous Weather Outlook is for Central Ohio and West Central
Ohio.

.DAY ONE...Today and Tonight.

A few severe thunderstorms are possible, with primary threats of
large hail and heavy rainfall. Isolated damaging winds and an
isolated tornado cannot be ruled out.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Wind gusts up to 40 MPH are possible on Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ042-051>055-060>065-
070>074-077>082-088-300915-
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Lewis-Darke-Miami-Champaign-Clark-
Madison-Franklin OH-Preble-Montgomery-Greene-Fayette OH-Pickaway-
Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown-
Highland-Adams-Pike-Scioto-
512 AM EDT Sat Apr 29 2017

...FLASH FLOOD WATCH IN EFFECT UNTIL 11 AM EDT THIS MORNING...

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central
Ohio, Southwest Ohio and West Central Ohio.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

A few severe thunderstorms are possible, with primary threats of
large hail and heavy rainfall. Isolated damaging winds and an
isolated tornado cannot be ruled out.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Wind gusts up to 40 MPH are possible on Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Apr 29, 4:55 AM EDT, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
455 AM EDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     TSTM WND DMG     2 N OSGOOD              39.16N 85.29W
04/28/2017                   RIPLEY             IN   LAW ENFORCEMENT

            TREE DOWN ON A POWERLINE BETWEEN OSGOOD AND NAPOLEON.
            TIME ESTIMATED BY RADAR.

&&

KC
Local storm report, Apr 29, 5:00 AM EDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
500 AM EDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 PM     FLOOD            2 E VERSAILLES          39.06N 85.22W
04/28/2017                   RIPLEY             IN   LAW ENFORCEMENT

            HIGH WATER IN SEVERAL PLACES ALONG US 50. TIME ESTIMATED
            BY RADAR.

&&

KC
Special weather statement, Apr 29, 5:46 AM EDT, 2 hours 7 minutes before
Special Weather Statement
National Weather Service Wilmington OH
546 AM EDT SAT APR 29 2017

OHZ034-291015-
Mercer OH-
546 AM EDT SAT APR 29 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN MERCER COUNTY UNTIL 615
AM EDT...

At 546 AM EDT, radar indicated a strong thunderstorm over Geneva,
moving northeast at 50 mph.

STORM HAZARDS INCLUDE...
Pea size hail...
Frequent cloud-to-ground lightning...
Very heavy rain...

Locations impacted include...
Rockford, Mendon, Chattanooga and Tama.

Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4073 8446 4066 8445 4053 8480 4073 8480
TIME...MOT...LOC 0946Z 242DEG 46KT 4060 8490

KC
Special weather statement, Apr 29, 6:10 AM EDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Wilmington OH
610 AM EDT SAT APR 29 2017

INZ073>075-080-KYZ091-291045-
Switzerland IN-Ripley IN-Ohio IN-Dearborn IN-Boone KY-
610 AM EDT SAT APR 29 2017

...A STRONG THUNDERSTORM WILL AFFECT OHIO...RIPLEY...SOUTHERN
DEARBORN...NORTHWESTERN SWITZERLAND AND NORTHERN BOONE COUNTIES UNTIL
645 AM EDT...

At 610 AM EDT, radar indicated a strong thunderstorm 9 miles north of
Madison, moving northeast at 45 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
One half inch diameter hail...
Very heavy rain...

Locations impacted include...
Batesville, Lawrenceburg, Aurora, Versailles, Milan, Osgood,
Dillsboro, Moores Hill, Wilmington, Pleasant, Manchester, Sunman,
Hartford, Rexville, Cold Springs, Avonburg, Farmers Retreat,
Friendship, Petersburg and Versailles Lake.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

Residents in these areas should remain alert. If this storm becomes
stronger, then a warning may be needed.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3929 8518 3907 8482 3883 8520 3892 8520
      3891 8544 3896 8545
TIME...MOT...LOC 1010Z 225DEG 39KT 3888 8536

AR
Special weather statement, Apr 29, 6:54 AM EDT, 59 minutes before
Special Weather Statement
National Weather Service Wilmington OH
654 AM EDT SAT APR 29 2017

INZ066-073-074-291130-
Franklin IN-Ripley IN-Dearborn IN-
654 AM EDT SAT APR 29 2017

...A STRONG THUNDERSTORM WILL AFFECT WESTERN FRANKLIN...NORTHERN
RIPLEY AND NORTH CENTRAL DEARBORN COUNTIES UNTIL 730 AM EDT...

At 653 AM EDT, radar indicated a strong thunderstorm near Osgood,
moving northeast at 50 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
One half inch diameter hail...
Very heavy rain...

Locations impacted include...
Batesville, Osgood, Oldenburg, Sunman, Metamora, St. Leon, Holton,
Napoleon, Huntersville, Ballstown, Penntown, Interstate 74 at State
Route 101, Peppertown, Otter Village, Lawrenceville and Saint Peter.

This includes I-74 in Indiana between mile markers 145 and 161.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3921 8542 3927 8530 3933 8530 3949 8513
      3933 8492 3906 8540 3919 8544
TIME...MOT...LOC 1053Z 224DEG 44KT 3920 8534

AR
Local storm report, Apr 29, 7:19 AM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
719 AM EDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0717 AM     HEAVY RAIN       3 W CHEVIOT             39.16N 84.67W
04/29/2017  M1.80 INCH       HAMILTON           OH   COCORAHS

&&

KC

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 8:52 PM EDTSevere Thunderstorm WarningILNBoone38 min
Apr 28, 9:46 PM EDTSpecial Weather StatementILNBoone44 min
Apr 28, 9:55 PM EDTSevere Thunderstorm WarningILNBoone12 min
Apr 28, 10:20 PM EDTSpecial Weather StatementILNCampbell, Kenton40 min
Apr 28, 10:27 PM EDTAreal Flood AdvisoryILNBoone, Campbell, Kenton6 hr
Apr 28, 10:36 PM EDTSpecial Weather StatementILNBoone, Carroll, Gallatin39 min
Apr 28, 11:06 PM EDTSevere Thunderstorm WarningILNBoone, Campbell, Gallatin, Grant, Kenton, Owen and 1 more39 min
Apr 28, 11:41 PM EDTAreal Flood AdvisoryILNCampbell, Kenton, Pendleton6 hr
Apr 28, 11:43 PM EDTSpecial Weather StatementILNBracken, Pendleton32 min
Apr 29, 12:11 AM EDTSpecial Weather StatementILNMason34 min
Apr 29, 12:26 AM EDTSevere Thunderstorm WarningILNOwen49 min
Apr 29, 12:47 AM EDTAreal Flood AdvisoryILNCarroll, Gallatin, Owen6 hr
Apr 29, 12:53 AM EDTSevere Thunderstorm WarningILNGrant, Owen, Pendleton52 min
Apr 29, 12:57 AM EDTSevere Thunderstorm WarningILNLewis48 min
Apr 29, 1:13 AM EDTAreal Flood AdvisoryILNGrant, Owen, Pendleton6 hr
Apr 29, 1:35 AM EDTFlash Flood WarningILNCarroll, Grant, Owen6 hr
Apr 29, 1:42 AM EDTSevere Thunderstorm WarningILNBracken, Mason, Pendleton, Robertson48 min
Apr 29, 2:13 AM EDTAreal Flood AdvisoryILNBracken6 hr
Apr 29, 2:26 AM EDTSevere Thunderstorm WarningILNLewis, Mason49 min
Apr 29, 2:42 AM EDTAreal Flood AdvisoryILNBracken, Lewis, Mason6 hr
Apr 29, 2:59 AM EDTSevere Thunderstorm WarningILNLewis46 min
Apr 29, 3:01 AM EDTAreal Flood AdvisoryILNLewis6 hr
Apr 29, 3:01 AM EDTSpecial Weather StatementILNLewis29 min
Apr 29, 3:23 AM EDTAreal Flood AdvisoryILNBracken, Lewis, Mason, Robertson6 hr
Apr 29, 3:44 AM EDTFlash Flood WarningILNGrant, Pendleton4 hr
Apr 29, 7:29 AM EDTFlash Flood WarningILNCarroll, Gallatin, Grant, Owen, Pendleton3 hr
Apr 29, 7:51 AM EDTFlash Flood WarningILNBoone, Gallatin4 hr
Apr 29, 8:22 AM EDTSevere Thunderstorm WarningILNBoone, Campbell, Kenton38 min
Apr 29, 8:33 AM EDTAreal Flood AdvisoryILNBoone, Campbell, Grant, Kenton, Pendleton4 hr
Apr 29, 8:44 AM EDTFlash Flood WarningILNBoone, Campbell, Kenton4 hr
Apr 29, 8:48 AM EDTSpecial Weather StatementILNGallatin, Kenton27 min
Apr 29, 9:00 AM EDTAreal Flood AdvisoryILNCampbell, Pendleton4 hr
Apr 29, 10:24 AM EDTAreal Flood WarningILNCarroll, Gallatin, Owen3 hr
Apr 29, 11:40 AM EDTAreal Flood WarningILNBoone6 hr
Apr 29, 12:42 PM EDTAreal Flood WarningILNCampbell3 hr
Apr 28, 8:14 PM EDTSevere Thunderstorm WarningILNFranklin, Ripley31 min
Apr 28, 8:28 PM EDTAreal Flood AdvisoryILNFayette, Franklin2 hr
Apr 28, 8:30 PM EDTSevere Thunderstorm WarningILNDearborn, Ripley30 min
Apr 28, 8:43 PM EDTAreal Flood AdvisoryILNDearborn, Ripley4 hr
Apr 28, 8:48 PM EDTAreal Flood AdvisoryILNUnion4 hr
Apr 28, 8:48 PM EDTSpecial Weather StatementILNUnion27 min
Apr 28, 9:09 PM EDTSevere Thunderstorm WarningILNDearborn, Ohio, Ripley51 min
Apr 28, 9:14 PM EDTTornado WarningILNRipley15 min
Apr 28, 9:45 PM EDTAreal Flood AdvisoryILNDearborn, Ripley6 hr
Apr 29, 6:10 AM EDTSpecial Weather StatementILNDearborn, Ripley35 min
Apr 29, 6:54 AM EDTSpecial Weather StatementILNFranklin36 min
Apr 29, 7:22 AM EDTAreal Flood AdvisoryILNDearborn, Franklin, Ohio, Ripley, Switzerland3 hr
Apr 29, 7:54 AM EDTSpecial Weather StatementILNDearborn, Ripley36 min
Apr 29, 7:59 AM EDTSevere Thunderstorm WarningILNDearborn, Franklin, Ripley46 min
Apr 29, 8:02 AM EDTAreal Flood AdvisoryILNFayette, Franklin, Union4 hr

Nearby

Severe Thunderstorm Warnings in Kentucky, 2017Severe Thunderstorm Warnings in Indiana, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.